MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2106/jbjs.cc.20.00130

Медицинская библиотека · JBJS case connector · 2020

Anaphylactic Reaction to Tranexamic Acid During Posterior Spinal Fusion: A Case Report.

Plaster Scott, Holy Filip, Antony Antony Kallur

Клинический случайСтатьяПеревод в очереди

Аннотация

CASE: We present a 20-year-old man who suffered anaphylactic shock during posterior spinal fusion for neuromuscular scoliosis with the offending agent later identified via intradermal testing to be tranexamic acid (TXA).

CONCLUSION

TXA, although an increasingly common drug, can be the cause of sudden anaphylactic shock intraoperatively. This now represents the fifth reported case in the literature of patients ranging from 15 years to 80 years old with no previous exposure to the drug.

Для цитирования: Plaster Scott, Holy Filip, Antony Antony Kallur. Anaphylactic Reaction to Tranexamic Acid During Posterior Spinal Fusion: A Case Report.. JBJS case connector. 2020. DOI: 10.2106/jbjs.cc.20.00130.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.